BibTeX record journals/ijbc/LuzyaninaR06

download as .bib file

@article{DBLP:journals/ijbc/LuzyaninaR06,
  author    = {Tatyana Luzyanina and
               Dirk Roose},
  title     = {Periodic Solutions of Differential Algebraic Equations with Time Delays:
               Computation and Stability Analysis},
  journal   = {I. J. Bifurcation and Chaos},
  volume    = {16},
  number    = {1},
  pages     = {67--84},
  year      = {2006},
  url       = {https://doi.org/10.1142/S0218127406014599},
  doi       = {10.1142/S0218127406014599},
  timestamp = {Fri, 02 Nov 2018 09:27:30 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/ijbc/LuzyaninaR06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics